Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and acid lactic
Feb 14, 2012

Hello Doc! I am on atripla from alsmost 2 weeks, I started with my CD4 at 380 and viral load at 15.000. In the last couple of days I expericence cold and numb lower feed and a bit of my hands. Is this a problem of lactic acidosis? should I get worried?

Response from Dr. Henry

Though it is possible that you are experiencing lactic acidosis or peripheral neuropathy from the Atripla- that is very unlikely. I would consider alternative explanation including neurologic side effect of efavirenz, stress/anxiety, blood sugar or electrolyte problems and other possibilities. I recommend discussing with your HIV provider. KH



Previous
spasms
Next
re:rheumatoid arthritis and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement